| Model Number |
IPN915184 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot# 73l2200890 investigation did not show issues related to the complaint.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported event: the device would not lock while operating.The techs then tried different 544240 cartridges from the same lot on the back table and would not lock.Resolved problem by opening a new box with different lot.